# SDR SWAA2020021941481

- Difficulty date: January 29, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Discolored
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY CENTER PANEL EXIT LENS DISCOLORED. / R&R LENS PER AMM.
